Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 259, NWS Bismarck, ND

September 7, 2016Kidder County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Sep 7, 2016, 3:16 PM CDT for Kidder County, Stutsman County, North Dakota. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2016, 3:16 PM CDT (20:16 UTC)
Expired
Sep 7, 2016, 4:15 PM CDT
In force
59 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kidder County, ND, Stutsman County, ND

The radar

The Bismarck radar (KBIS), 105 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

098 
WUUS53 KBIS 072016
SVRBIS
NDC043-093-072115-
/O.NEW.KBIS.SV.W.0259.160907T2016Z-160907T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CDT WED SEP 7 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 415 PM CDT

* AT 316 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTHEAST OF TUTTLE TO 5 MILES NORTH OF
  DAWSON TO 8 MILES NORTHEAST OF BRADDOCK...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TAPPEN AND DAWSON AROUND 320 PM CDT. 
  LAKE ISABEL AROUND 335 PM CDT. 
  PETTIBONE AROUND 340 PM CDT. 
  WOODWORTH AROUND 355 PM CDT. 
  MEDINA AROUND 410 PM CDT. 
  CLEVELAND AND PINGREE AROUND 415 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CRYSTAL SPRINGS...CHASE LAKE...EDMUNDS...HORSEHEAD LAKE...WINDSOR AND
LAKE WILLIAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4663 9906 4664 10007 4692 9987 4733 10003
      4733 9899 4706 9875
TIME...MOT...LOC 2016Z 251DEG 34KT 4728 9991 4695 9975 4665 9996 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS
3 follow-up statements
320 
WWUS53 KBIS 072032
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
332 PM CDT WED SEP 7 2016

NDC043-093-072115-
/O.CON.KBIS.SV.W.0259.000000T0000Z-160907T2115Z/
KIDDER ND-STUTSMAN ND-
332 PM CDT WED SEP 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN KIDDER AND WESTERN STUTSMAN COUNTIES...

AT 331 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHEAST OF ROBINSON TO 8 MILES SOUTH OF
PETTIBONE TO 10 MILES SOUTH OF LAKE ISABEL...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  WOODWORTH AROUND 345 PM CDT. 
  STREETER AROUND 400 PM CDT. 
  PINGREE AROUND 410 PM CDT. 
  BUCHANAN AND CLEVELAND AROUND 415 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CRYSTAL SPRINGS...CHASE LAKE...EDMUNDS...WINDSOR AND LAKE WILLIAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4663 9906 4664 9991 4697 9974 4733 9985
      4733 9899 4706 9875
TIME...MOT...LOC 2031Z 252DEG 38KT 4733 9962 4700 9948 4667 9978 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS
281 
WWUS53 KBIS 072054
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CDT WED SEP 7 2016

NDC043-093-072115-
/O.CON.KBIS.SV.W.0259.000000T0000Z-160907T2115Z/
KIDDER ND-STUTSMAN ND-
354 PM CDT WED SEP 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN KIDDER AND WESTERN STUTSMAN COUNTIES...

AT 353 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF CARRINGTON TO 8 MILES SOUTHEAST
OF WOODWORTH TO 12 MILES WEST OF STREETER...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  PINGREE AROUND 410 PM CDT. 
  STREETER AND BUCHANAN AROUND 415 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CRYSTAL SPRINGS...CHASE LAKE...EDMUNDS AND WINDSOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4663 9906 4664 9979 4699 9953 4733 9944
      4733 9899 4706 9875
TIME...MOT...LOC 2053Z 265DEG 35KT 4732 9924 4708 9915 4667 9961 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS
389 
WWUS53 KBIS 072115
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
415 PM CDT WED SEP 7 2016

NDC043-093-072125-
/O.EXP.KBIS.SV.W.0259.000000T0000Z-160907T2115Z/
KIDDER ND-STUTSMAN ND-
415 PM CDT WED SEP 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIDDER AND
WESTERN STUTSMAN COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4663 9906 4664 9979 4699 9953 4733 9944
      4733 9899 4706 9875
TIME...MOT...LOC 2111Z 251DEG 34KT 4732 9924 4708 9915 4667 9961 

$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:47 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Sep 7, 12:47 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1247 PM CDT WED SEP 7 2016

.UPDATE...
Issued at 1234 PM CDT Wed Sep 7 2016

Two main lines of thunderstorms continue to push east through the
state, with the first one stretching through south central ND,
and the other one through western ND. Thunderstorms will continue
their eastward progression through the day. Models still suggest
the possibility for severe over the southern James River Valley
into portions of south central ND where instability is enhanced
and shear is strong ahead of a progressing trough.

UPDATE Issued at 838 AM CDT Wed Sep 7 2016

Convection continues to push into western North Dakota with the main
line sliding over the Montana/NoDak border. Parameters are still
on tap for severe potential over southern locations, particularly
over south central ND into the southern James River Valley. Latest
high res guidance continues to show the stronger helicity pushing
through these areas mid-day into the mid-afternoon bringing the
potential tornadic threat. Minimal changes needed for mid-morning
update.

UPDATE Issued at 647 AM CDT Wed Sep 7 2016

The 06-10 UTC CAM suites have a good handle on the ongoing
convection this morning as expected in a strongly forced
environment and will follow their consensus solutions for the
remainder of the day. The severe thunderstorm threat in a high
shear/low CAPE environment remains unchanged across the south
central. The 10 UTC RAP continues its trend of depicting strong
low level shear around 25 kts, 0-1 km helicity in excess of 200
m2/s2 and very low LCLs across the south central and James River
Valley this afternoon. This draws particular attention to the
potential tornadic threat with any organized convection in these
areas.

&&

.SHORT TERM...(Today and tonight)
Issued at 301 AM CDT Wed Sep 7 2016

Focus in the short term will be on the potential for severe
weather south central into the James river valley this afternoon.

A well advertised upper level trough will move through the
Northern Plains today with a frontal boundary moving west to east
across the region. Showers and thunderstorms will move into
western North Dakota around 12 UTC and proceed west through the
day.

The latest short range model solutions bring a line of storms into
the Bismarck Mandan area around 17 UTC. This is potentially the
time when stronger storms may begin to develop in south central
North Dakota and north central South Dakota. Deep layer shear
values will be more than enough to support severe storms at this
time with values around 40 knots, however CAPE will be minimal.
Also with the early onset of storms the chances for severe storms
around Bismarck and points south along the Missouri river will be
limited.

East of Bismarck in the James river valley the later onset of
storms will allow for more surface heating, however CAPE values
will still remain on the lower side. Shear profiles on the other
hand will be more impressive with deep layer shear from 40 to 50
knots and low level shear enough to support a risk of tornadoes.
This lines up with the Storm Prediction Center slight risk area.

.LONG TERM...(Thursday through Tuesday)
Issued at 301 AM CDT Wed Sep 7 2016

Quiet weather expected to start Thursday before the next
disturbance pushes into the area bringing chances for
showers/storms. Weak ridging develops for the weekend bringing dry
conditions through Sunday afternoon. Next fast moving wave comes
through Sunday night into Monday bringing precipitation chances.
Models are hinting at the first cold airmass of the fall pushing
in Monday into Tuesday. Will have to keep an eye on this as if it
develops we can expect much cooler temperatures during that
period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1234 PM CDT Wed Sep 7 2016

Numerous to widespread showers and thunderstorms over western ND
will move east into central ND at KMOT and KBIS from 18z-21z...and
at KJMS from around 20z-24z this afternoon. MVFR/IFR conditions
in and around thunderstorms are expected. A few storms could be
strong to severe with large hail and damaging winds, especially
across south central North Dakota.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JJS
SHORT TERM...MM
LONG TERM...MM
AVIATION...JV
Hazardous weather outlook, Sep 7, 2:49 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
249 PM CDT WED SEP 7 2016

NDZ001>005-009>013-017>023-025-031>033-040>044-082000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-
ADAMS-
249 PM CDT WED SEP 7 2016 /149 PM MDT WED SEP 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS TO WIDESPREAD THUNDERSTORMS WILL CONTINUE TO MOVE EAST
THROUGH THE AREA. A STORM OR TWO COULD BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OCCASIONAL CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ034>037-045>048-050-051-082000-
MORTON-BURLEIGH-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
249 PM CDT WED SEP 7 2016 /149 PM MDT WED SEP 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD THUNDERSTORMS WILL CONTINUE TO MOVE EAST THROUGH THE
AREA THIS AFTERNOON...WITH SOME POSSIBLY BECOMING SEVERE. DAMAGING
WINDS...LARGE HAIL...AND A TORNADO OR TWO ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OCCASIONAL CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Sep 7, 1:34 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
134 PM CDT WED SEP 7 2016

NDZ034-035-045-046-071930-
EMMONS ND-MORTON ND-BURLEIGH ND-SIOUX ND-
134 PM CDT WED SEP 7 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BURLEIGH...NORTHEASTERN
SIOUX...NORTHWESTERN EMMONS AND EASTERN MORTON COUNTIES UNTIL 230 PM
CDT...

AT 133 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES WEST OF LAKE HARMON TO 8 MILES
WEST OF ST. ANTHONY TO 6 MILES SOUTH OF FLASHER. MOVEMENT WAS
NORTHEAST AT 50 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...HAZELTON...MENOKEN...WING...STERLING...
SOLEN...CANNON BALL...AND REGAN.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4636 10095 4671 10087 4697 10107 4698 10094
      4701 10088 4705 10089 4732 10026 4690 10023
      4636 10028
TIME...MOT...LOC 1832Z 243DEG 42KT 4695 10117 4660 10108 4636 10127

CJS
Special weather statement, Sep 7, 1:42 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
142 PM CDT WED SEP 7 2016

NDZ048-051-071930-
DICKEY ND-LA MOURE ND-
142 PM CDT WED SEP 7 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DICKEY AND LAMOURE
COUNTIES UNTIL 230 PM CDT...

AT 141 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES WEST OF MONTPELIER TO 5 MILES NORTHEAST
OF ELM LAKE. MOVEMENT WAS EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...EDGELEY...LAMOURE...MARION...ADRIAN...VERONA...
FULLERTON...DICKEY...LUDDEN...GRAND RAPIDS...MONANGO...BERLIN...
GUELPH...MERRICOURT...GLOVER AND NORTONVILLE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH SOME OF THESE
STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4594 9873 4663 9886 4663 9804 4629 9804
      4628 9801 4624 9800 4593 9801
TIME...MOT...LOC 1841Z 256DEG 32KT 4666 9877 4595 9864

VINING
Local storm report, Sep 7, 1:54 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
154 PM CDT WED SEP 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     7 NW CARSON             46.49N 101.67W
09/07/2016  E60 MPH          GRANT              ND   PUBLIC

            TREE BRANCHES ONE HALF INCH IN DIAMETER WERE
            BLOWN OFF TREES. .

&&

KS
Special weather statement, Sep 7, 2:27 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
227 PM CDT WED SEP 7 2016

NDZ048-051-072000-
DICKEY ND-LA MOURE ND-
227 PM CDT WED SEP 7 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DICKEY AND
EASTERN LAMOURE COUNTIES UNTIL 300 PM CDT...

AT 227 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM MARION TO 6 MILES SOUTHWEST OF VERONA TO 7
MILES WEST OF LUDDEN. MOVEMENT WAS EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...LAMOURE...MARION...ADRIAN...VERONA...FULLERTON...
DICKEY...LUDDEN...GRAND RAPIDS...BERLIN...GUELPH AND GLOVER.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4594 9860 4624 9848 4663 9864 4663 9804
      4629 9804 4628 9801 4624 9800 4593 9801
TIME...MOT...LOC 1927Z 253DEG 31KT 4662 9829 4628 9815 4598 9828

VINING
Local storm report, Sep 7, 2:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CDT WED SEP 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             STERLING                46.82N 100.29W
09/07/2016  E1.00 INCH       BURLEIGH           ND   PUBLIC

            .

&&

ZH
Local storm report, Sep 7, 2:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
255 PM CDT WED SEP 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     1 ENE STERLING          46.82N 100.27W
09/07/2016  E60 MPH          BURLEIGH           ND   PUBLIC

            .

&&

NWS BISMARCK ND
IRIS SYSTEM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:42 AM CDTSpecial Weather StatementBISDivide33 min
Sep 7, 9:50 AM CDTSpecial Weather StatementBISBurke25 min
Sep 7, 11:19 AM CDTSpecial Weather StatementBISAdams, Hettinger41 min
Sep 7, 12:03 PM CDTSpecial Weather StatementBISGrant57 min
Sep 7, 12:44 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Sep 7, 1:01 PM CDTSpecial Weather StatementBISDickey, LaMoure44 min
Sep 7, 1:34 PM CDTSpecial Weather StatementBISBurleigh56 min
Sep 7, 1:42 PM CDTSpecial Weather StatementBISDickey, LaMoure48 min
Sep 7, 2:27 PM CDTSpecial Weather StatementBISDickey, LaMoure33 min
Sep 7, 2:27 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder63 min
Sep 7, 4:15 PM CDTSpecial Weather StatementBISStutsman45 min
Sep 7, 4:39 PM CDTSpecial Weather StatementBISDickey51 min
Sep 7, 5:29 PM CDTSpecial Weather StatementBISDickey31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.